# SDR SWAA010085

- Difficulty date: January 11, 2001
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N625SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27701
- Aircraft time: 16,526 hours, 14,401 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 0L3071BPL5GPL
- Condition: Inoperative
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND EEPLS INOP AT ROW 20.  RELAMPED EEPLS PER MM.
